Osaka Journal of Mathematics

The linear isotropy group of $G\sb 2/{\rm SO}(4)$, the Hopf fibering and isoparametric hypersurfaces

Reiko Miyaoka

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 30, Number 2 (1993), 179-202.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200784357

Mathematical Reviews number (MathSciNet)
MR1233508

Zentralblatt MATH identifier
0815.53070

Subjects
Primary: 53C42: Immersions (minimal, prescribed curvature, tight, etc.) [See also 49Q05, 49Q10, 53A10, 57R40, 57R42]
Secondary: 53C40: Global submanifolds [See also 53B25]

Citation

Miyaoka, Reiko. The linear isotropy group of $G\sb 2/{\rm SO}(4)$, the Hopf fibering and isoparametric hypersurfaces. Osaka J. Math. 30 (1993), no. 2, 179--202. https://projecteuclid.org/euclid.ojm/1200784357


Export citation